Accretive approximation in C*-algebras

Tom 117 / 1996

Reiner Berntzen Studia Mathematica 117 (1996), 115-121 DOI: 10.4064/sm-117-2-115-121

Streszczenie

The problem of approximation by accretive elements in a unital C*-algebra suggested by P. R. Halmos is substantially solved. The key idea is the observation that accretive approximation can be regarded as a combination of positive and self-adjoint approximation. The approximation results are proved both in the C*-norm and in another, topologically equivalent norm.

Autorzy

  • Reiner Berntzen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek